兰州大学机构库

Browse/Search Results:  1-10 of 589 Help

Selected(0)Clear Items/Page:    Sort:
Auxiliary equation method for the mKdV equation with variable coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 217, 期号: 4, 页码: 1476-1483
Authors:  Guo, Shimin;  Zhou, Yubin
Adobe PDF(191Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlinear evolution equations  Auxiliary equation method  mKdV equation with variable coefficients  Solitary wave solution  
The extended (G '/G)-expansion method and its applications to the Whitham-Broer-Kaup-Like equations and coupled Hirota-Satsuma KdV equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 215, 期号: 9, 页码: 3214-3221
Authors:  Guo, Shimin;  Zhou, Yubin
Adobe PDF(194Kb)  |  Favorite  |    Submit date:2015/12/16
Extended (G '/G)-expansion method  Solitary wave solution  Nonlinear evolution equations  Whitham-Broer-Kaup-Like equations  Coupled Hirota-Satsuma KdV equations  
Nonlinear local Lyapunov exponent and atmospheric predictability research 期刊论文
SCI CHINA SER D, 2006, 卷号: 49, 期号: 10, 页码: 1111-1120
Authors:  Chen Baohua;  Li Jianping;  Ding Ruiqiang
Adobe PDF(1903Kb)  |  Favorite  |    Submit date:2015/12/17
nonlinear  local  Lyapunov exponent  atmospheric predictability  maximal prediction time  
The improved (G '/G)-expansion method and its applications to the Broer-Kaup equations and approximate long water wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 216, 期号: 7, 页码: 1965-1971
Authors:  Guo, Shimin;  Zhou, YB(周宇斌);  Zhao, CX(赵晨霞)
Adobe PDF(192Kb)  |  Favorite  |    Submit date:2015/12/16
Improved (G '/G)-expansion method  Solitary wave solution  Nonlinear evolution equations  Broer-Kaup equations  Approximate long water wave equations  
Global analysis theory of climate system and its applications 期刊论文
CHINESE SCI BULL, 2003, 卷号: 48, 期号: 10, 页码: 1034-1039
Authors:  Li, JP;  Chou, JF
Adobe PDF(672Kb)  |  Favorite  |    Submit date:2015/12/17
climate system  global analysis  global attractor  principle of operator constraint  computational uncertainty principle  
Fully Discrete Interior Penalty Discontinuous Galerkin Methods for Nonlinear Parabolic Equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2012, 卷号: 28, 期号: 1, 页码: 288-311
Authors:  Song, Lunji
Adobe PDF(467Kb)  |  Favorite  |    Submit date:2015/12/16
discontinuous Galerkin method  error estimate  forward Euler difference  interior penalty  nonlinear parabolic equations  
Application of the (G '/G)-expansion to travelling wave solutions of the Broer-Kaup and the approximate long water wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 206, 期号: 1, 页码: 321-326
Authors:  Wang, ML(王明亮);  Zhang, Jinliang;  Li, Xiangzheng
Adobe PDF(163Kb)  |  Favorite  |    Submit date:2015/12/16
(G'/G)-expansion  Homogeneous balance  Travelling wave solutions  Solitary wave solutions  Broer-Kaup equations  Approximate long water wave equations  
Local and global existence of solutions to semilinear parabolic initial value problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 43, 期号: 3, 页码: 293-323
Authors:  Cui, S
Adobe PDF(219Kb)  |  Favorite  |    Submit date:2015/12/16
semilinear parabolic system  initial value problem  solution  local existence  global existence  
Non-autonomous dynamics of wave equations with nonlinear damping and critical nonlinearity 期刊论文
NONLINEARITY, 2006, 卷号: 19, 期号: 11, 页码: 2645-2665
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Adobe PDF(268Kb)  |  Favorite  |    Submit date:2015/12/16
Kato-type estimates for NLS equation in a scalar field and unique solvability of NKGS system in energy space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2014, 卷号: 256, 期号: 10, 页码: 3440-3462
Authors:  Shi, Qi-Hong;  Li, Wan-Tong;  Wang, Shu
Adobe PDF(329Kb)  |  Favorite  |    Submit date:2015/12/16
Kato-type estimates  Schrodinger equation  Unique solvability  Klein-Gordon-Schrodinger equations